Sh:847

Bib entry
@article{Sh:847,
 author = {Mildenberger, Heike and Shelah, Saharon and Tsaban, Boaz},
 title = {{Covering the Baire space by families which are not finitely dominating}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {140},
 number = {1-3},
 year = {2006},
 pages = {60--71},
 issn = {0168-0072},
 doi = {10.1016/j.apal.2005.09.008},
 mrclass = {03E15 (03D65 03E17 03E35)},
 mrnumber = {2224049},
 doi = {10.1016/j.apal.2005.09.008},
 note = {\href{https://arxiv.org/abs/math/0407487}{arXiv: math/0407487}},
 arxiv_number = {math/0407487}
}